pp 1–14 | Cite as

Maximal d-Elements of an Algebraic Frame

  • Papiya BhattacharjeeEmail author


The space of maximal d-ideals of C(X) is well-known and is widely studied. It is known that the space of maximal d-ideals is homeomorphic to the Z(X)-ultrafilters, and this space is the minimal quasi F-cover of a compact Tychonoff space X. In the current article we generalize this concept for M-frames, algebraic frames with the finite intersection property. In particular, we explore various properties of the maximal d-elements of a frame L, and their relation with the ultrafilters of \(\mathfrak {K}L^{\perp }\), the polars of the compact elements of L. On a separate note, we revisit the Lemma on Ultrafilters and establish the correspondence between the minimal prime elements spaces of L with the spaces of ultrafilters of \(\mathfrak {K}L\). Finally, we show that for complemented frames L, Min(L) = Max(dL), a result parallel to the one known for Riesz spaces, W-objects, and topological spaces.


M-frames Minimal prime elements Maximal d-elements Ultrafilters Hull-kernel topology 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Bhattacharjee, P.: Two spaces of minimal primes. J. Alg. Appl. 11(1), 1250014 (18 pages) (2012)MathSciNetCrossRefGoogle Scholar
  2. 2.
    Bhattacharjee, P., Drees, K.M.: Filters of C o z(X). Categ. Gen. Algebr. Struct. Appl. 7, 107–123 (2017)MathSciNetzbMATHGoogle Scholar
  3. 3.
    Bhattacharjee, P., McGovern, W.Wm: Maximal d-subgroups and ultrafilters. Rendiconti del Circolo Matematico di Palermo, Series 2, pp. 20. (2017)
  4. 4.
    Bhattacharjee, P., McGovern, W.Wm: W, in preparationGoogle Scholar
  5. 5.
    Brooks, R.: On Wallman compactification. Fund. Math. 60, 157–173 (1967)MathSciNetCrossRefGoogle Scholar
  6. 6.
    Conrad, P., Martinez, J.: Complemented lattice-ordered groups. Indag. Math. N.S. 1(3), 281–298 (1990)MathSciNetCrossRefGoogle Scholar
  7. 7.
    de Pagter, B.: On z-ideals and d-ideals in Riesz spaces. III. Nederl. Akad. Wetensch. Indag. Math. 43(4), 409–422 (1981)MathSciNetCrossRefGoogle Scholar
  8. 8.
    Gillman, L., Jerison, M.: Rings of Continuous Functions, Graduate Texts in Mathametics, Vol. 43. Springer, Berlin (1976)Google Scholar
  9. 9.
    Huisjmans, C.B., de Pagter, B.: Maximal d-ideals in a Riesz space. Canad. J. Math. 35(6), 1010–1029 (1983)MathSciNetCrossRefGoogle Scholar
  10. 10.
    Huisjmans, C.B., de Pagter, B.: On z-ideals and d-ideals in Riesz spaces. II. Nederl. Akad. Wetensch. Indag. Math. 42(4), 391–408 (1980)MathSciNetzbMATHGoogle Scholar
  11. 11.
    Henriksen, M., Jerison, M.: The space of minimal prime ideals of a commutative ring. Trans. Am. Math. Soc. 115, 110–130 (1965)MathSciNetCrossRefGoogle Scholar
  12. 12.
    Henriksen, M., Vermeer, J., Woods, R.G.: Quasi F-covers of Tychonoff spaces. Trans. Am. Math. Soc. 303(2), 779–803 (1987)MathSciNetzbMATHGoogle Scholar
  13. 13.
    Henriksen, M., Woods, R.G.: Cozero complemented spaces; when the space of minimal prime ideals of a C(X) is compact. Topology Appl. 141, 147–170 (2004)MathSciNetCrossRefGoogle Scholar
  14. 14.
    Iberkleid, W., McGovern, W.Wm: A natural equivalence for the category of coherent frames. Alg. Univ. 62, 247258 (2009)MathSciNetCrossRefGoogle Scholar
  15. 15.
    Martinez, J., Zenk, E.: When an algebraic frame is regular. Algebra Univ. 50, 231–257 (2003)CrossRefGoogle Scholar
  16. 16.
    Picado, J., Pultr, A.: Frames and Locales. Springer Basel AG, Birkhäuser (2012)CrossRefGoogle Scholar

Copyright information

© Springer Nature B.V. 2018

Authors and Affiliations

  1. 1.Department of Mathematical Sciences, Charles E. Schmidt College of ScienceFlorida Atlantic UniversityBoca RatonUSA

Personalised recommendations